Differential and Integral Equations

Energy and regularity inequalities for Volterra equations of parabolic type

Yasuhiro Fujita

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1033-1040.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021909

Mathematical Reviews number (MathSciNet)
MR1230478

Zentralblatt MATH identifier
0783.45006

Subjects
Primary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]
Secondary: 45D05: Volterra integral equations [See also 34A12]

Citation

Fujita, Yasuhiro. Energy and regularity inequalities for Volterra equations of parabolic type. Differential Integral Equations 6 (1993), no. 5, 1033--1040. https://projecteuclid.org/euclid.die/1370021909


Export citation